# SDR SCNA09006

- Difficulty date: March 31, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N807SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33016
- Aircraft time: 19,700 hours, 7,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK MAINTENANCE DISCOVERED THAT THE EMERGENCY BATTERY PACK AT ROW 21DEF FAILED IT'S CAPACITY CHECK.  MAINTENANCE THEN REPLACED THE BATTERY PACK AND FUNCTIONAL CHECK IS NORMAL.
